Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 825249, 16 pages
Research Article

On Intuitionistic Fuzzy Context-Free Languages

1College of Mathematics and Econometrics, Hunan University, Changsha 410082, China
2College of Sciences, Southwest Petroleum University, Chengdu 610500, China

Received 19 October 2012; Revised 15 December 2012; Accepted 15 December 2012

Academic Editor: Hak-Keung Lam

Copyright © 2013 Jianhua Jin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianhua Jin, Qingguo Li, and Chunquan Li, “On Intuitionistic Fuzzy Context-Free Languages,” Journal of Applied Mathematics, vol. 2013, Article ID 825249, 16 pages, 2013. doi:10.1155/2013/825249